Hey guy’s i posted a few pictures of my skin in my initial posting when i joined, but I’d like to make a full thread dedicated to it.
I’m very interested to see if anyone is experiencing the same or similar changes in regard to skin, fat, muscle etc.
I feel visualisation makes things much easier to understand so I will upload a few pictures.
I don’t really feel human anymore and am completely disconnected from my own body but I’m holding on to the hope that one day or sometime soon we all can be normal or near to that as possible again, stay strong eveyone
The first three images show a leather like skin texture or rippling effect, i can’t exactly remember when this happened but probably around the same time my hands, joints etc became sore and weak a few months after stopping accutane.
The next few image’s show skin hyper elasticity, notice the fat I stretch out in some places, that in reality for me is lumpy and spongey, like my body is filled with broken down polystyrene. This is present in my thighs, chest, man boobs, arms and biceps. The fats also stringy in some places, like hard lumpy strings of fat, very unusual. This stuff im talking about also effects my penis too, blue veins, stretchy skin etc. I can stretch out my temple skin on my face along with other features too.
Next is skin thinning, i have visible blue veins under my eyelids, palms of hands, top of hands and some on my chest. I can see a few red capillaries in places too.
Lastly I’ll just add i gained a lot of weight through all this happening and my stomach always seems to bloat when i eat or just feels weird all the time, but unlike being fat, my skin became looser and looser.
The skin doesn’t heal, getting a scratch leaves a white scar, previous scars hurt to touch, scars will swell and my skin goes red if i touch it generally. If you look at my initial posting you’ll see the red lines around stomach fat, that happens body wide in regards to redness.
I’ll also add my fingers feel like bone wrapped in loose skin, i can feel the veins, tendons etc under it very easily, the same with my arm, i can feel my actual nerves and they hurt to touch, probably from the lack of so fat protecting them, if i stretch my arm out slightly i get little electric shocks like the nerves or tendons underneath have all shriveled up and i stretch them out eveytime i move.
There’s a few other things like loads of stretch marks that suddenly occurred in multiple places but they’re hard to pick up on camera.
I’d love to hear from others im regards to changes in your own tissue and also if anyone has speculation on what could be the cause, feel free to share, if it is androgens, could they cause this much of a mess? Or could accutane work im some other way in regards to skin?
Forgot to add the skins very soft too, so it leaves Imprints of anything very easily, this is a picture after i layed on my bed for a few minutes, the imprints last a fair amount of time afterwards, they don’t just go away in a few minutes like they should.
EDIT - Images removed at request of author (30/Dec/18).